Alert archive / New York / Special Weather Statements in 2012
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 6, 2012, 6:35 PM EDT for Monroe County, New York. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2012, 6:35 PM EDT (22:35 UTC)
- Expired
- Jun 6, 2012, 7:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Buffalo, NY
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 77 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
619 WWUS81 KBUF 062235 SPSBUF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 635 PM EDT WED JUN 6 2012 NYZ003-013-062330- LIVINGSTON NY-MONROE NY- 635 PM EDT WED JUN 6 2012 ...THUNDERSTORM WITH HEAVY RAIN OVER SOUTHWEST MONROE COUNTY... * AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR CHURCHVILLE...AND MOVING SOUTHEAST AT 10 MPH. RADAR ESTIMATES THAT UP TO 2 INCHES OF RAIN HAS FALLEN THIS AFTERNOON FROM PREVIOUS STORMS IN THIS AREA. ADDITIONAL RAINFALL OF A HALF INCH TO AN INCH IS POSSIBLE OVER THE NEXT HOUR. THIS MAY CAUSE MINOR LOCAL FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. SMALL TRIBUTARY STREAMS TO BLACK CREEK AND OATKA CREEK WILL ALSO SEE HIGH WATER LEVELS. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LAT...LON 4297 7769 4299 7790 4312 7791 4311 7780 $$ HITCHCOCK
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 6, 3:57 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 6, 3:57 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 357 PM EDT WED JUN 6 2012 .SYNOPSIS... LOW PRESSURE OFF THE NEW ENGLAND COAST WILL CONTINUE TO CIRCULATE A COOL AND SOMEWHAT MOIST AIRMASS ACROSS WESTERN AND CENTRAL NEW YORK THROUGH THURSDAY. THIS LOW WILL THEN WEAKEN WITH GENERALLY IMPROVING CONDITIONS FOR FRIDAY AND THE UPCOMING WEEKEND...WITH MID SUMMER HEAT THEN DEVELOPING BY EARLY NEXT WEEK. && .NEAR TERM /THROUGH THURSDAY/... REGIONAL RADARS SHOWING SCATTERED CONVECTION CONTINUING TO DEVELOP IN INSTABILITY AXIS SET UP EAST OF INTERSTATE 81 AND SOUTH OF INTERSTATE 90...WITH SURFACE BASED CAPES IN THE 500-1000 J/KG RANGE. CONVECTION HAS BEEN ROBUST ENOUGH TO RECEIVE A FEW SMALL HAIL REPORTS. ONCE WE GET INTO THE EARLY EVENING HOURS...DIMINISHING BOUNDARY LAYER HEATING AND INSTABILITY WILL RESULT IN THE CONVECTION DYING OUT FAIRLY QUICKLY...LEAVING BEHIND DRY WEATHER FOR THE BALANCE OF THE NIGHT...ALTHOUGH THERE MAY BE SOME LINGERING CLOUD COVER. OVERNIGHT TEMPERATURES SHOULD BE A BIT MILDER THAN LAST NIGHT WITH LOWS IN THE MID 40S TO MID 50S. LOOKS LIKE WESTERN AND CENTRAL NEW YORK WILL BE UNDER THE INFLUENCE OF THE PERSISTENT UPPER LEVEL CIRCULATION FOR ONE MORE DAY...AS THE CYCLONIC CIRCULATION FINALLY SHIFTS AWAY FROM NORTHERN NEW ENGLAND. MODEL SOUNDINGS NOT QUITE AS UNSTABLE AS CORE COLDEST AIR SHIFT FARTHER TO THE EAST. HOWEVER...BOUNDARY LAYER HEATING AND LINGERING MOISTURE SHOULD BE ABLE TO GENERATE SCATTERED AFTERNOON CONVECTION...MAINLY CONFINED TO INTERIOR SECTIONS. HIGH TEMPERATURES WILL BE SIMILAR TO TODAYS WITH MOST HIGHS IN THE UPPER 60S TO MID 70S. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... THIS PERIOD WILL BE MARKED BY A GENERAL WARMING TREND TO ABOVE-NORMAL TEMPERATURES AS UPPER LEVEL RIDGING OVER THE CENTRAL UNITED STATES SHIFTS EASTWARD OVER THE GREAT LAKES. A SERIES OF UPPER LEVEL DISTURBANCES MOVING THROUGH THE REGION COUPLED WITH A WARM FRONTAL PASSAGE WILL SERVE TO KEEP THINGS INTERESTING. ON THURSDAY NIGHT...LEFTOVER DIURNAL CONVECTION WILL FIZZLE OUT DURING THE EVENING HOURS LEVAING WHAT SHOULD BE A QUIET NIGHT WITH SEASONABLE TEMPERATURES RUNNING FROM THE MID 50S NEAR THE LAKES TO THE UPPER 40S WELL INLAND. FOR FRIDAY...MOST OF THE AREA SHOULD STAY DRY AS SURFACE HIGH PRESSURE OVER THE MIDWEST BEGINS ITS SHIFT EAST ACROSS THE OHIO VALLEY AND THE EASTERN GREAT LAKES. ONE AREA THAT HAS A POTENTIAL TO SEE SHOWERS AND THUDNERSTORMS HOWEVER IS THE NORTH COUNTRY. A 105KT 250MB JET MAX AND ACCOMPANYING MID-LEVEL VORTMAX WILL DROP ACROSS ONTARIO AND THE HUDSON VALLEY...HELPING TO TRIGGER AFTERNOON CONVECTION. WHILE THE STRONGEST FORCING WILL LIKELY BE CONFINED TO THE ADIRONDACKS AND EAST...CONEVECTION CANNOT BE RULED OUT ACROSS THE COUNTIES EAST OF LAKE ONTARIO. THIS CONVECTION SHOULD WIND DOWN FRIDAY NIGHT AS THE SHORTWAVE PASSES. UNCERTAINTY PLAGUES THE FORECAST ON SATURDAY. MODEL GUIDANCE ALL SUGGEST THAT A VORTMAX RAKING ACROSS AND DOWN THE FRONT OF THE FLATTENING H5 RIDGE OVER THE MIDWEST WILL DROP ACROSS THE EASTERN GREAT LAKES ALONG A WARM FRONTAL BOUNDARY THAT WILL BE CONCURRENTLY LIFTING ACROSS THE REGION. TIMING AND POSITION OF THIS FEATURE AND ASSOCIATED CONVECTION VARY AMONG THE MODELS WITH THE NAM/CMC MODELS BEING THE FASTEST AND MORE NORTHERLY...FOCUSING CONVECTION MAINLY NORTH/EAST OF THE GENESEE VALLEY WHILE THE GFS FOCUSES CONVECTION MORE ON THE NIAGARA FRONTIER LATER SATURDAY INTO SATURDAY NIGHT. FOR NOW WILL STICK WITH BROADBRUSH CHANCE POPS TO COVER THE UNCERTAINTY. TEMERPATURES WILL REFLECT THE CONTINUING WARMING TREND WITH HGIHS SATURDAY RUNNING IN THE MID TO UPPER 70S WITH OVERNIGHT LOWS SATURDAY NIGHT IN THE LOWER 60S. DEPENDING ON THE LOCATION/TIMING OF CONVECTION...THESE TEMPERATURES MAY NEED TO BE ADJUSTED ACCORDINGLY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... SUNDAY AND MONDAY WILL PROVE TO BE THE WARMEST DAYS OF THE PERIOD AS THE UPPER LEVEL RIDGE AXIS SHIFTS ACROSS THE REGION...WITH MONDAY BEING PARTICULARLY WARM AND MUGGY AS THE AXIS SHIFTS ACROSS TO JUST EAST OF THE REGION...PLACING THE SURFACE HIGH ALONG THE NEW ENGLAND COAST AND THUS THE EASTERN GREAT LAKES UNDER WARM AND MOIST SOUTH TO SOUTHEASTERLY RETURN FLOW. 850MB TEMPS OF AROUND +14C ON SUNDAY WILL PUMP UP TO THE +18C TO +20C RANGE BY MONDAY. THESE TEMEPERATURES ALOFT SHOULD YIELD SURFACE READINGS IN THE LOW TO MID 80S ON SUNDAY WITH UPPER 80S ON MONDAY...WITH A FEW 90 DEGREE READINGS NOT OUT OF THE QUESTION IN THE WARMEST SPOTS. FACTOR IN SURFACE DEWPOINTS THAT WILL SURGE WELL INTO THE 60S AND IT WILL FEEL QUITE STICKY INDEED WITH HEAT INDICES THAT COULD REACH WELL INTO THE 90S ON MONDAY. THE MUGGY AIRMASS WILL SERVE TO RESTRICT DIURNAL COOLING AS WELL WITH LOWS THAT WILL STAY IN THE LOW TO MID 60S SUNDAY NIGHT WITH MID TO UPPER 60S MONDAY NIGHT. THE LOCATION OF THE RIDGE AXIS DIRECTLY OVERHEAD WILL PROVIDE PLENTY OF SUBSIDENCE AND MID-LEVEL WARMING TO STIFLE ANY CONVECTION AND THUS WE SHOULD SEE PLENTY OF SUNSHINE ON BOTH DAYS. LOOKING FARTHER DOWN THE ROAD...TUESDAY INTO WEDNESDAY WILL MARK A TRANSITION BACK TO A COOLER...MORE SEASONABLE REGIME AS A PACIFIC LOW BARRELS ACROSS THE NORTHERN TIER OF THE U.S. AND INTO CANADA...TAKING UP STATION IN THE VICINITY OF HUDSON BAY BY WEDNESDAY. THIS WILL SEND COOLER AIR ACROSS THE GREAT LAKES...HOWEVER AS IS TYPICAL WHEN SUCH A TRANSITION OCCURS...STORMY WEATHER CAN BE EXPECTED. MODEL TIMING BETWEEN THE ECMWF AND GFS DIFFERS SLIGHTLY REGARDING THE TIMING OF THE COLD FRONTAL PASSAGE WHICH IS NOW LOOKING LIKE IT MAY DELAYED UNTIL LATER TUESDAY NIGHT OR WEDNESDAY. NONETHELESS WILL LEAVE CHANCE POPS IN ON TUESDAY IN CASE THE MODELS SPEED UP THE TIMING OF THE FRONT AND THE SHOWERS/THUNDERSTORMS THAT WILL ACCOMPANY IT/S PASSAGE. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... BOUNDARY LAYER HEATING COMBINED WITH COOLER AIR ALOFT ASSOCIATED WITH LARGE UPPER CIRCULATION ACROSS THE NORTHEAST CONUS WILL BRING AN INCREASE IN CONVECTION THIS AFTERNOON...ESPECIALLY ACROSS INTERIOR SECTIONS OF NEW YORK STATE. LINE OF CU MAY BE GENERATION POINT FOR CONVECTION BETWEEN KIAG AND KBUF BETWEEN 18Z AND 22Z...WITH THE BETTER CHANCES FOR CB DEVELOPMENT JUST NORTH OF KIAG. WE STILL EXPECT VFR CONDITIONS TO PREVAIL FOR THE VAST MAJORITY OF THE AREA...WITH THE CAVEAT THAT ANY HEAVIER SHOWERS/STORMS COULD PRODUCE LOCALIZED BRIEF PERIODS OF MVFR. WITH DIMINISHING HEATING AND INSTABILITY...ANY CONVECTION THAT DOES FORM SHOULD TEND TO DIE OUT FAIRLY QUICKLY THIS EVENING... LEAVING BEHIND MAINLY DRY VFR WEATHER FOR THE BALANCE OF THE NIGHT. OUTLOOK... THURSDAY...MAINLY VFR. FRIDAY...VFR. SATURDAY...VFR/MVFR WITH SHOWERS LIKELY. SUNDAY AND MONDAY...VFR. && .MARINE... NO MARINE FLAGS ARE EXPECTED THROUGH AT LEAST FRIDAY...WITH LIGHT TO MODEST WINDS AND LIMITED WAVE ACTION CONTINUING. LAKE BREEZE COMPONENTS DRIVING WIND DIRECTIONS ONSHORE ON A LOCAL BASIS BOTH THURSDAY AND FRIDAY AFTERNOON. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TMA NEAR TERM...TMA SHORT TERM...WOOD LONG TERM...WOOD AVIATION...JJR/TMA MARINE...JJR/TMA
Hazardous weather outlook, Jun 6, 5:16 AM EDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 516 AM EDT WED JUN 6 2012 NYZ001>008-010>014-019>021-085-070930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 516 AM EDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-070930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 516 AM EDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ024-070930- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 516 AM EDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 6, 2:05 PM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 205 PM EDT WED JUN 6 2012 NYZ008-061900- LEWIS NY- 205 PM EDT WED JUN 6 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS TO 40 MPH...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF INDIAN RIVER...AND MOVING SOUTH AT 15 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... CROGHAN... MARTINSBURG... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4366 7517 4371 7549 4402 7537 4399 7516 JM
Special weather statement, Jun 6, 2:23 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 223 PM EDT WED JUN 6 2012 NYZ003-011-013-014-061915- GENESEE NY-LIVINGSTON NY-MONROE NY-ONTARIO NY- 223 PM EDT WED JUN 6 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THIS STORM WAS LOCATED NEAR CHURCHVILLE...AND MOVING SOUTHEAST AT 10 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... SCOTTSVILLE... INDUSTRY... RUSH... CHILI... HENRIETTA... MENDON... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4300 7737 4283 7776 4305 7796 4316 7783 ZAFF
Special weather statement, Jun 6, 3:24 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
324 PM EDT WED JUN 6 2012
NYZ008-062015-
LEWIS NY-
324 PM EDT WED JUN 6 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 319 PM EDT...TRAINED SPOTTERS REPORTED A STRONG THUNDERSTORM
PRODUCING HAIL UP TO DIME SIZED AND VERY HEAVY RAIN IN THE TOWN
OF LOWVILLE. STRONG GUSTY WINDS ARE POSSIBLE WITH THIS STORM AS
WELL. THIS STORM WAS LOCATED NEAR LOWVILLE...AND MOVING SOUTH AT
15 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
LOWVILLE...
TURIN...
HIGHMARKET...
CONSTABLEVILLE...
NORTH OSCEOLA...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4347 7542 4357 7577 4371 7571 4385 7557
4385 7552 4378 7539
JMLocal storm report, Jun 6, 3:45 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
345 PM EDT WED JUN 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL LOWVILLE 43.79N 75.49W
06/06/2012 M0.50 INCH LEWIS NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1200157
JAMSpecial weather statement, Jun 6, 6:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 635 PM EDT WED JUN 6 2012 NYZ003-013-062330- LIVINGSTON NY-MONROE NY- 635 PM EDT WED JUN 6 2012 ...THUNDERSTORM WITH HEAVY RAIN OVER SOUTHWEST MONROE COUNTY... * AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR CHURCHVILLE...AND MOVING SOUTHEAST AT 10 MPH. RADAR ESTIMATES THAT UP TO 2 INCHES OF RAIN HAS FALLEN THIS AFTERNOON FROM PREVIOUS STORMS IN THIS AREA. ADDITIONAL RAINFALL OF A HALF INCH TO AN INCH IS POSSIBLE OVER THE NEXT HOUR. THIS MAY CAUSE MINOR LOCAL FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. SMALL TRIBUTARY STREAMS TO BLACK CREEK AND OATKA CREEK WILL ALSO SEE HIGH WATER LEVELS. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LAT...LON 4297 7769 4299 7790 4312 7791 4311 7780 HITCHCOCK
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 2:05 PM EDT | Special Weather Statement | BUF | Lewis | 55 min |
| Jun 6, 2:23 PM EDT | Special Weather Statement | BUF | Monroe | 52 min |
| Jun 6, 3:24 PM EDT | Special Weather Statement | BUF | Lewis | 51 min |
| Jun 6, 7:12 PM EDT | Areal Flood Advisory | BUF | Monroe | 2 hr |
| Jun 6, 7:59 PM EDT | Special Weather Statement | BUF | Genesee | 61 min |
Nearby
Special Weather Statements in New York, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.